# SDR AALA201808169009

- Difficulty date: August 8, 2018
- Submitted: August 16, 2018
- Operation: Air carrier
- Aircraft: N557UW
- Make and model: Airbus A321-231
- Aircraft serial: 5269
- Aircraft time: 20,300 hours, 8,035 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004820202
- Condition: Corroded
- Location: Frames 67-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE L4 DOOR SILL CENTER FITTING,   FRAMES 67 - 68.  REPLACED THE FITTING IAW SRM 51-72-11-911-001.
